Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Delayed periods after having sex, took contraceptives. Advice?

hi i have do sex before two days of starting my periods my period date is 23 and i have do sex on 21 and take unwanted 72 after 1 hour of sex now today is 26 but my periods not started ....... i was feeling periods pain yestrday but periods not starts i m very tensed plz help me M I PREGNENT???? my mail is YYYY@YYYY
Asked On : Tue, 28 Aug 2012
Answers:  2 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013

in case of regular periods it is unusual to get ovulation two days before periods,

as you took emergency pill in the second half of the cycle it will postpone the periods usually, so that may be the reason for your delayed periods,

so you better wait for one more week possibly by that time you will get your periods, if not you better consult gynecologist get examined and take tablets for withdrawal bleeding.

Answered: Wed, 29 Aug 2012
I find this answer helpful
General & Family Physician Dr. Das Arindam's  Response
Sep 2012
Hi, welcome to HCM, I am Dr. Das.
No, there is theoretically no chance of getting pregnant.
As you took unwanted 72 it totally disorganized you hormonal levels. You know, that the period is a total effect of decreased estrogen and increased progesterone. As unwanted 72 contains estrogen derivatives it delays your periods. So dont worry, its just hormonal side effects.
But if you get much tensed, just go for a pregcolor card test which will confirm you that you did not get pregnant.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor